bus tour “In the footsteps of Ivan the Terrible”
Bus tour from Moscow to Aleksandrov, Vladimir, Suzdal, Nizhny Novgorod and Kazan with excursions to the Raifsky monastery and the island-town Sviyazhsk!
Races on W (7 days) *
08:00 Gathering group in Moscow (metro station “VDNH” – bus stop to the right of the hotel “Cosmos”). 08:30 Departure of the bus from Moscow to Alexandrov (
2 hours), travel information.
10:30 Excursion to the museum-reserve “Aleksandrovskaya Sloboda” with a visit to the Pokrovskaya Church and a tour of the expositions of the “Gosudarev Dvor, the home church of Ivan the Terrible”, the “Dining Room of the XVI Century” and “The Medieval Cellars of the XVI Century” and a visit to the Crucifixion church-bell tower from the exposition of “Aleksandrovskaya Sloboda. Legends and were.
12:30 Departure to Vladimir (
2 hours). 2:00 pm Lunch in the city cafe.
3:00 pm Guided Tour Vladimir with a visit to the Assumption and Dmitrievsky Cathedral (interiors), the Golden Gate (exterior), the exhibition “Old Vladimir”. Walk through
Free time in the city center. 19:00 Accommodation at the hotel “Amaks Golden Ring” 3 *.
08:00 Breakfast in the hotel restaurant (buffet). 09: 00-10: 00 Moving to Suzdal (
1 hour), travel information.
Sightseeing tour Suzdal with a visit to the Savior Monastery of St. Euthymius and a tour of the Savior Transfiguration Cathedral (interior), the Golden Pantry and the Prison expositions. Visiting Pokrovsky Monastery (territory). Free time in the city center.
13:00 Lunch in the city cafe. 14: 00-18: 00 Moving to Nizhny Novgorod (
4 hours), travel information. Accommodation at the Marins Park Hotel 3 *.
08:00 Breakfast in the hotel restaurant (buffet). 09:00 Guided Tour Nizhny Novgorod with a tour of the historic center of the city, a visit to Ilyinskaya and the Christmas Church, a tour of the monument
Visit to the Nizhny Novgorod Kremlin – a monument of architecture of the beginning of the XVI century, with a tour of the territory, St. Michael the Archangel Cathedral.
Excursion to the museum-estate of the merchant Rukavishnikov – the largest museum of the region, in the collections of which more than 300 thousand objects are represented: cultural monuments, including a collection of porcelain, furniture, graphics, fabrics, metal products.
13:00 Lunch in the city cafe. 14: 00-21: 00 Moving to Kazan (travel time – 7 hours). . Hotel accommodation.
08:00 Breakfast in the hotel restaurant.
09:00 Sightseeing bus tour Kazan Millennial: Kazan Kremlin, Old Tatar Sloboda, Boar Lake, Mardjani Mosque, Souvenir Shop, Black Lake, Freedom Square, Peter and Paul Cathedral, Holy Cross Church with the miraculous Kazan Icon of the Mother of God returned from the Vatican to Russia, Kazan University, the city Town Hall, Kremlin street, park of the 1000th anniversary of Kazan.
Walking tour to the Kazan Kremlin with a visit to the Kul-Sharif Mosque, the Cathedral of the Annunciation, with a tour of the leaning tower of the ruler of the Kazan Khanate Syuyumbike, the Cannon Yard and the Square of the First of May.
15:00 Lunch at the city cafe. Free time.
For an additional fee – a tour “Night Kazan” with a visit to the national cuisine shop “Bechetle” (Cost – 700 rubles / adult and 600 rubles / child).
08:00 Breakfast in the hotel restaurant. FREE DAY IN KAZAN.
8:00 Breakfast at the hotel restaurant. Exemption numbers.
09:00 Bus tour to Raifa Monastery of the Virgin – architectural complex of the XVII-XIX centuries. The miraculous Georgian icon of the Mother of God, the Trinity Cathedral, the Church, in the name of the fathers, the slain in Sinai and Raif. The smallest church in Europe in the name of the martyrs Faith, Hope, Love and their mother Sophia. On the way inspection Temple of All Religions in the village of Old Arakchino.
13:30 Bus excursion to the island-town Sviyazhsk – a fortress city, built in 4 weeks at the behest of Ivan the Terrible in 1551, as a Russian outpost on the outskirts of Kazan. On the territory of Sviyazhsk there are: Male Assumption Monastery, St. John the Baptist Monastery and the unique wooden Trinity Church of 1551!
15:30 Lunch at the cafe. 16:30 Departure to Moscow (night transfer
Estimated time of arrival in Moscow – 05:30 (to the metro station “VDNH”).
* The time and order of the provision of tourist services declared in the program may vary while maintaining their volume and quality.